Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what can i do
Aug 18, 2007

I have been on the combinations of viramune, stavudine & lamivudine @ start my CD4 was 26 in feb. 2005 now August 2007 my DC4 is 310. Do you think I should switch drug and which one.

Response from Dr. Henry

From what you provide it seems like you have had a good response to your current HIV regimen. If alternatives to stauvidine are available (such as tenofovir or abacavir) then a switch off stavudine might prevent future fat/metabolic problems. If viral loads are available where you are located it may be worthwhile to check your viral load to see if it is undetectable which would be further evidence that your current regimen is working well. KH



Previous
lipodystrophy
Next
severe leg pain and weight loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement